# SDR DL76S050661

- Difficulty date: October 14, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 43,622 hours, 20,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE LT STA 903.5 FRAME WAS FOUND WITH A 0.60 INCH LONG CRACK.  REPAIR ANGLE INSTALLED PER ACTS PP B767-53-21657, REF ER/A 450982-14AD, AD 2003-18-10.
